# SDR DALA2018021500938

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 42,929 hours, 26,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN INOP AT 26 ABC-DEF. RELAMPED EXIT SIGN AT 26ABC-DEF CEILING REF AMM 33-51. CKS OK.
